# SDR COMA2009121650229

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 24,894 hours, 22,036 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Zone 200
- Part time: 24,894 hours, 22,036 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD CRACKED AROUND LINTEL ATTACHMENT FITTING.  REPAIRED CRACK ON REAR PRESSURE BULKHEAD AT LINTEL FITTING IAW  REO 601R-53-61-1230 AND REO 601R-53-61-3460.
